# SDR FDKA200711306

- Difficulty date: November 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 8,982 hours, 9,120 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FRL FLT 6089 MCO (0635 PHX LCL) - SPS ADVANCE MESSAGE.  MX RESET
